# SDR HNAA2012010400448

- Difficulty date: January 4, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8103
- Aircraft serial: 274
- Aircraft time: 42,059 hours, 49,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4 EMERGENCY FLOOR PATH LIGHT IS INOP.  R & R ROW 4 EMERGENCY FLOOR PATH LIGHT, REMOVED LENS R & R BULB, REINSTALLED LENS.
